# SDR ASMF20040403

- Difficulty date: April 5, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 65,053 hours, 50,982 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412140413
- Part serial: 1024
- Condition: Failed
- Location: Radar
- Part time: 9,746 hours, 6,201 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH FOLLOWING REPORTS:  RADAR ANTENNA TURNED TO RIGHT.  RADAR CONNECTOR WAS RESEATED AND CLEANED IAW MM 34-41-01.  L ICE PROTECT TEMP HIGH LIGHT TURNED ON.  LEAK WAS CORRECTED AND CLAMPS WERE TIGHTENED IAW MM 30-10-07.  LEFT WINDSHIELD WIPER DOES NOT WIPE.  LEFT WINDSHIELD WIPER WAS ADJUSTED IAW MM 30-42-03.  HEAD PHONE AND SPEAKER COMES ALL THE TIME A MORSE CODE.  AUDIO BOX CONNECTORS WERE CHECKED AND CLEANED IAW MM 23-40-00.  DURING OVERNIGHT SERVICE THE ANTENNA AND RADAR TRANSCEIVER, ANTICIPATOR AND THERMOSTAT, AND AUDIO CONTROL BOX WERE REPLACED IAW MM 34-41-01, 34-41-04, 36-10-6, 36-10-7, AND 23-50-02 RESPECTIVELY.
